Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 60, NWS Fort Worth, TX

April 14, 20114 counties in Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 14, 2011, 11:41 PM CDT for 4 counties in Texas. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 14, 2011, 11:41 PM CDT (04:41 UTC)
Expired
Apr 15, 2011, 12:45 AM CDT
In force
64 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

Counties Hopkins County, TX, Kaufman County, TX, Rains County, TX, Van Zandt County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 139 km from the middle of the area, began a volume at 04:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 14, 10:04 PM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 4.7 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2011-04-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1770 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2011-04-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 201 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1770 J/kg
Mixed-layer CIN
-76 J/kg
Mixed-layer LCL
1507 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
201 m²/s²
0-3 km storm-relative helicity
302 m²/s²
Significant tornado parameter
1.3
Supercell composite
17.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

220 
WUUS54 KFWD 150441
SVRFWD
TXC223-257-379-467-150545-
/O.NEW.KFWD.SV.W.0060.110415T0441Z-110415T0545Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1141 PM CDT THU APR 14 2011

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  KAUFMAN COUNTY IN NORTH CENTRAL TEXAS...
  HOPKINS COUNTY IN NORTHEAST TEXAS...
  RAINS COUNTY IN NORTHEAST TEXAS...
  VAN ZANDT COUNTY IN NORTHEAST TEXAS...

* UNTIL 1245 AM CDT

* AT 1140 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 80 MPH.  THESE STORMS
  WERE LOCATED ALONG A LINE EXTENDING FROM 36 MILES NORTHEAST OF
  SULPHUR SPRINGS TO 10 MILES NORTHEAST OF EAST TAWAKONI TO 10       
  MILES NORTHWEST OF KAUFMAN...AND MOVING SOUTHEAST AT 30 MPH.       
  IF YOU ARE IN THE PATH OF THIS STORM...TAKE COVER IMMEDIATELY!

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LAKE
  TAWAKONI STATE PARK...COTTONWOOD...GRAYS PRAIRIE...EMORY...WILLS
  POINT...COMO...EDGEWOOD...KEMP...FRUITVALE...GRAND SALINE...
  MABANK...CANTON...PURTIS CREEK STATE PARK...VAN AND EDOM

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

HEAVY RAINS MAY FLOOD LOW LYING AREAS SUCH AS STREETS...DITCHES AND
UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY
MAY BE WASHED OUT.

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS!

&&

LAT...LON 3296 9565 3272 9562 3269 9558 3248 9558
      3236 9546 3236 9645 3241 9644 3255 9653
      3285 9608 3285 9595 3290 9597 3299 9593
      3299 9587 3304 9586 3337 9530 3297 9530
TIME...MOT...LOC 0440Z 305DEG 26KT 3359 9528 3303 9585
          3267 9643

$$


CAVANAUGH
3 follow-up statements
656 
WWUS54 KFWD 150509
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1209 AM CDT FRI APR 15 2011

TXC223-257-379-467-150545-
/O.CON.KFWD.SV.W.0060.000000T0000Z-110415T0545Z/
HOPKINS TX-RAINS TX-VAN ZANDT TX-KAUFMAN TX-
1209 AM CDT FRI APR 15 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR KAUFMAN...VAN ZANDT...RAINS AND SOUTHERN HOPKINS COUNTIES...

AT 1209 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 10 MILES EAST OF COMO TO 11 MILES
EAST OF EMORY TO FRUITVALE TO 8 MILES SOUTHEAST OF OAK RIDGE...MOVING
SOUTHEAST AT 30 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO KEMP...
GRAND SALINE...CANTON...MABANK...PURTIS CREEK STATE PARK...VAN AND
EDOM

THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-20 BETWEEN MILE MARKERS 500 AND 542...
I-30 BETWEEN MILE MARKERS 121 AND 142.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FRIDAY MORNING FOR
NORTHEAST TEXAS.

&&

LAT...LON 3297 9530 3296 9565 3272 9562 3269 9558
      3248 9558 3236 9546 3237 9645 3241 9644
      3255 9653 3285 9608 3285 9595 3290 9597
      3297 9590 3332 9531
TIME...MOT...LOC 0509Z 305DEG 26KT 3308 9529 3289 9556
          3269 9579 3258 9614

$$
814 
WWUS54 KFWD 150536
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1236 AM CDT FRI APR 15 2011

TXC223-150546-
/O.CAN.KFWD.SV.W.0060.000000T0000Z-110415T0545Z/
HOPKINS TX-
1236 AM CDT FRI APR 15 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN HOPKINS COUNTY IS
CANCELLED...

A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 200 AM CDT 
FRIDAY MORNING FOR EASTERN TEXAS.

LAT...LON 3237 9616 3254 9628 3270 9630 3285 9608
      3285 9595 3290 9597 3297 9590 3296 9565
      3272 9562 3269 9558 3249 9558 3238 9547
TIME...MOT...LOC 0536Z 305DEG 26KT 3266 9555 3262 9565
          3260 9583 3269 9623

$$

TXC257-379-467-150545-
/O.CON.KFWD.SV.W.0060.000000T0000Z-110415T0545Z/
RAINS TX-VAN ZANDT TX-KAUFMAN TX-
1236 AM CDT FRI APR 15 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR EASTERN KAUFMAN...VAN ZANDT AND RAINS COUNTIES...

AT 1236 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 8 MILES EAST OF GRAND SALINE TO 4
MILES SOUTHEAST OF GRAND SALINE TO 4 MILES NORTH OF CANTON TO 3 MILES
NORTHEAST OF OAK RIDGE...MOVING SOUTHEAST AT 30 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO VAN AND
EDOM

THIS WILL IMPACT I-20 BETWEEN MILE MARKERS 500 AND 542.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FRIDAY MORNING FOR
NORTHEAST TEXAS.

A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 200 AM CDT
FRIDAY MORNING FOR EASTERN TEXAS.

&&

LAT...LON 3237 9616 3254 9628 3270 9630 3285 9608
      3285 9595 3290 9597 3297 9590 3296 9565
      3272 9562 3269 9558 3249 9558 3238 9547
TIME...MOT...LOC 0536Z 305DEG 26KT 3266 9555 3262 9565
          3260 9583 3269 9623

$$
616 
WWUS54 KFWD 150545
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1245 AM CDT FRI APR 15 2011

TXC257-379-467-150554-
/O.EXP.KFWD.SV.W.0060.000000T0000Z-110415T0545Z/
RAINS TX-VAN ZANDT TX-KAUFMAN TX-
1245 AM CDT FRI APR 15 2011

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN KAUFMAN...VAN ZANDT
AND RAINS COUNTIES EXPIRES AT 1245 AM CDT...

AT 1244 AM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING 
WEAKENED AND WAS NO LONGER SEVERE.  HOWEVER...HEAVY RAIN...SMALL 
HAIL AND WIND GUSTS TO 45 MPH REMAIN POSSIBLE BETWEEN GRAND SALINE 
AND WILLS POINT THROUGH 130 AM AS THUNDERSTORMS PERSIST IN THESE 
AREAS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FRIDAY
MORNING FOR EASTERN TEXAS.

LAT...LON 3237 9616 3254 9628 3270 9630 3285 9608
      3285 9595 3290 9597 3297 9590 3296 9565
      3272 9562 3269 9558 3249 9558 3238 9547
TIME...MOT...LOC 0544Z 291DEG 31KT 3266 9541 3262 9551
          3261 9570 3270 9609

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 9:47 PM CDT, 1 hour 54 minutes earlier.

Area forecast discussion, Apr 14, 9:47 PM CDT, 1 hour 54 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
947 PM CDT THU APR 14 2011

.UPDATE...
A COLD FRONT EXTENDED SOUTHEAST OF GAINESVILLE...MINERAL WELLS...
CISCO LINE AS OF 930 PM. THIS FRONT WILL MOVE THROUGH THE METROPLEX
BETWEEN 10 AND 11 PM...AND THROUGH PARIS AND WACO AFTER MIDNIGHT.
EXPECT NORTHWESTERLY WINDS TO INCREASE TO 20 TO 30 MPH DURING THE
DAY FRIDAY. THUS HAVE ISSUED A WIND ADVISORY FOR ALL OF NORTH
TEXAS FROM 9 AM THROUGH 8 PM FRIDAY. WIND GUSTS OVER 40 MPH ARE
LIKELY ESPECIALLY ACROSS THE NORTHERN HALF OF NORTH TEXAS.

58

&&

.AVIATION UPDATE...
COLD FRONT IS MOVING MUCH FASTER THAN PREVIOUSLY THOUGHT AND WILL
BE ARRIVING IN THE METROPLEX BETWEEN 03-04Z AND KACT AROUND 06Z.
LOOKS LIKE THE GREATEST THREAT FOR STORMS WILL REMAIN NORTH OF THE
METROPLEX TAF SITES AND HAVE REMOVED THE THUNDER MENTION FROM ALL
BUT KDAL. THE FRONT WILL LIKELY MOVE THROUGH THE METROPLEX TAF
SITES BEFORE SHOWERS AND THUNDERSTORMS HAVE A CHANCE TO BUILD
SOUTH ALONG THE FRONT AND THE THREAT WILL SHIFT NORTHEAST OF THE
TAF SITES.

.../PREVIOUS AVIATION DISCUSSION/...
CONCERNS FOR THE TAFS ARE THUNDERSTORMS IMPACTING THE METROPLEX
TAF SITES THIS EVENING AND VERY STRONG NORTHWEST WINDS DURING THE
DAY ON FRIDAY. THE DRYLINE REMAINS WEST OF THE TAF SITES THIS
AFTERNOON AND WILL LIKELY NOT ADVANCE EAST UNTIL THE UPPER LEVEL
TROUGH AND COLD FRONT ARRIVE LATER THIS EVENING. SHOWERS AND
THUNDERSTORMS WILL MOST LIKELY AFFECT THE METROPLEX BETWEEN
01-06Z. THE ENVIRONMENT OVER KACT WILL REMAIN TOO CAPPED FOR
THUNDERSTORMS TO DEVELOP THAT FAR SOUTH. MOST OF THE ACTIVITY IS
EXPECTED TO REMAIN ALONG AND NORTH OF INTERSTATE 20. THE COLD
FRONT WILL PASS THROUGH THE METROPLEX BETWEEN 06-07Z AND KACT
AROUND 08Z. THE WINDS ON FRIDAY WILL INCREASE TO SUSTAINED 25-30
KTS WITH GUSTS OF 35-38 KTS. THE WIND DIRECTION WILL VARY FROM
300-320 DEGREES. THIS WILL RESULT IN CROSSWIND PROBLEMS ON NORTH-
SOUTH RUNWAYS ACROSS THE REGION. THE WINDS SHOULD SUBSIDE AFTER
16/00Z OR EARLY FRIDAY EVENING.

82/JLD

&&

.PREV DISCUSSION... /ISSUED 323 PM CDT THU APR 14 2011/
INTERESTING SPRING WEATHER PATTERN IS IN PLACE OVER THE CENTRAL
UNITED STATES TODAY. STRONG NEGATIVELY TILTED UPPER TROUGH EXTENDS
FROM SOUTHERN CANADA SOUTH-SOUTHEASTWARD INTO THE PLAINS. A
DEEPENING UPPER LEVEL LOW PRESSURE AREA IS MOVING EASTWARD AROUND
THE BASE OF THIS FEATURE. WITH GOOD DYNAMICS IN PLACE AND MODEST
MOISTURE RETURN TO THE REGION...A CHANCE OF SHOWERS AND
THUNDERSTORMS WILL OCCUR OVER ROUGHLY THE NORTHERN HALF OF NORTH
TEXAS TONIGHT.

AT THE SURFACE A DRYLINE WAS MOVING INTO WESTERN COUNTIES AND
SHOULD PROVIDE A FOCUS FOR THUNDERSTORM DEVELOPMENT THIS AFTERNOON
AND EVENING AS IT SLOWLY ADVANCES EAST. CAP HAS BEEN WEAKENING
THROUGHOUT THE DAY AS TEMPERATURES WARM. SPECIAL 18Z
SOUNDING...THOUGH STILL CAPPED...ALREADY SHOWED CAPE OVER 3000
J/KG. WITH GOOD INSTABILITY AND IMPRESSIVE SHEAR IN PLACE...THERE
IS A CHANCE FOR SEVERE THUNDERSTORMS OVER AREAS ROUGHLY NORTH OF I
20 THIS EVENING AS CAP BEGINS TO BREAK...WITH DEVELOPMENT BEGINNING
4-5 PM. SEVERE WEATHER THREAT INCREASES THE FURTHER NORTH AND
CLOSER TO THE UPPER LEVEL SYSTEM YOU GO...AND A TORNADO WATCH HAS
ALREADY BEEN ISSUED FOR COUNTIES ADJACENT TO THE RED RIVER. THE
WATCH EXTENDS NORTHWARD THROUGH OKLAHOMA AND IS IN EFFECT UNTIL
10PM. FEELING IS THAT FOR THE DALLAS-FT WORTH METROPLEX...THUNDERSTORM
POTENTIAL WILL BE HIGHEST AROUND A 23-01Z TIMEFRAME. THOUGH SOUTH
OF THE CURRENT WATCH...THIS AREA STILL HAS THE POTENTIAL TO SEE
GUSTY WINDS AND LARGE HAIL WITH ANY STORM THAT DEVELOPS. ACTIVITY
IS THEN EXPECTED TO MOVE EAST AND CONTINUE LATER ON TONIGHT OVER
EASTERN COUNTIES BEFORE EXITING THE CWA BY SUNRISE TOMORROW.

FOCUS WILL SHIFT RAPIDLY FROM A SEVERE WEATHER THREAT TO A FIRE
WEATHER THREAT AS WE HEAD INTO TOMORROW. WINDS WILL BE STRONG OUT
OF THE NORTHWEST FOLLOWING THE PASSAGE OF A COLD FRONT. RELATIVE
HUMIDITIES WILL ALSO DROP INTO THE TEENS OVER A GOOD PORTION OF
THE REGION. A RED FLAG WARNING HAS THUS BEEN ISSUED FOR TOMORROW
FOR ALL BUT THE NORTHEASTERN-MOST COUNTIES...WHERE FORECAST
PRECIPITATION AND HIGHER MOISTURE VALUES ARE EXPECTED.

WEATHER SHOULD REMAIN FAIRLY QUIET AS WE HEAD INTO THE WEEKEND.
BROAD UPPER TROUGHING WILL THEN DEVELOP OVER THE WESTERN HALF OF THE
U.S. AND A SERIES OF UPPER LEVEL DISTURBANCES WILL BRING SLIGHT
CHANCES FOR RAIN DURING THE EARLY AND MIDDLE PART OF NEXT WEEK.

30

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  53  76  45  79  53 /  40   0   0   0  10
WACO, TX              55  79  44  81  51 /  10   0   0   0  10
PARIS, TX             54  68  41  70  47 /  70   0   0   0  10
DENTON, TX            48  74  40  78  48 /  40   0   0   0  10
MCKINNEY, TX          53  73  40  75  46 /  60   0   0   0  10
DALLAS, TX            55  75  47  77  55 /  40   0   0   0  10
TERRELL, TX           55  74  43  75  49 /  50   0   0   0  10
CORSICANA, TX         57  77  45  77  51 /  20   0   0   0  10
TEMPLE, TX            55  79  43  81  52 /  10   0   0   0  10
MINERAL WELLS, TX     47  79  39  80  50 /  10   0   0   0  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM 10 AM TO 8 PM CDT FRIDAY FOR TXZ091-092-
100>103-115>119-129>135-141>148-156>162-174-175.

WIND ADVISORY FROM 9 AM TO 8 PM CDT FRIDAY FOR TXZ091>095-
100>107-115>123-129>135-141>148-156>162-174-175.

RED FLAG WARNING UNTIL 10 PM CDT THIS EVENING FOR TXZ100-115.

&&

82/58
Hazardous weather outlook, Apr 14, 9:41 PM CDT, 2 hours before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
941 PM CDT THU APR 14 2011

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-151200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
941 PM CDT THU APR 14 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TONIGHT.

THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS NORTHEAST OF A
BONHAM TO SULPHUR SPRINGS LINE...WITH A SLIGHT RISK AS FAR WEST
AND SOUTH AS A BOWIE...TO FORT WORTH... TO PALESTINE LINE. THE
MAIN THREAT WILL BE LARGE HAIL AND DAMAGING DOWNBURST WINDS. AN
ISOLATED TORNADO IS STILL POSSIBLE IN THE MODERATE RISK AREA.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

EXTREME FIRE WEATHER CONDITIONS ARE EXPECTED FRIDAY ACROSS ALL
BUT THE NORTHEAST COUNTIES OF NORTH TEXAS DUE TO DRY AIR AND
STRONG WINDS. THEREFORE...A RED FLAG WARNING IS IN EFFECT FROM 10
AM UNTIL 8 PM FRIDAY.

A WIND ADVISORY IS IN EFFECT FOR ALL OF NORTH TEXAS ON FRIDAY
FROM 9 AM UNTIL 8 PM. STRONG NORTHWEST WINDS GUSTING OVER 40 MPH
WILL OCCUR ON FRIDAY.

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH
TEXAS MONDAY NIGHT THROUGH TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS POSSIBLE TONIGHT GENERALLY NORTH AND EAST
OF A BOWIE...FORT WORTH...TO PALESTINE LINE.

82/JLD

In the hours before

Local storm report, Apr 14, 11:09 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1109 PM CDT THU APR 14 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1107 PM     TSTM WND GST     GARLAND                 32.92N  96.63W
04/14/2011  E64 MPH          DALLAS             TX   TRAINED SPOTTER

            64 MPH WIND GUST AND NICKEL SIZE HAIL IN GARLAND
Local storm report, Apr 14, 11:16 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1116 PM CDT THU APR 14 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 PM     HAIL             GARLAND                 32.92N  96.63W
04/14/2011  E1.75 INCH       DALLAS             TX   TRAINED SPOTTER

            GOLFBALL SIZE HAIL IN GARLAND
Local storm report, Apr 14, 11:17 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1117 PM CDT THU APR 14 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 PM     TSTM WND GST     GARLAND                 32.92N  96.63W
04/14/2011  E74 MPH          DALLAS             TX   TRAINED SPOTTER

            74 MPH WIND GUST IN GARLAND
Local storm report, Apr 14, 11:26 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1126 PM CDT THU APR 14 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1118 PM     HAIL             COVINGTON               32.18N  97.27W
04/14/2011  E1.00 INCH       HILL               TX   LAW ENFORCEMENT

            IN COVINGTON
Local storm report, Apr 14, 11:28 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1128 PM CDT THU APR 14 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1055 PM     TSTM WND DMG     HONEY GROVE             33.58N  95.92W
04/14/2011                   FANNIN             TX   TRAINED SPOTTER

            2 HOMES DAMAGED IN HONEY GROVE
Local storm report, Apr 14, 11:31 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1131 PM CDT THU APR 14 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 PM     HAIL             4 E ITASCA              32.17N  97.08W
04/14/2011  E0.75 INCH       HILL               TX   TRAINED SPOTTER

            PENNY HAIL AND 35 MPH WINDS.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 7:46 PM CDTSpecial Weather StatementFWDCooke29 min
Apr 14, 7:56 PM CDTSevere Thunderstorm WarningFWDCooke51 min
Apr 14, 8:31 PM CDTSevere Thunderstorm WarningFWDGrayson59 min
Apr 14, 8:49 PM CDTSevere Thunderstorm WarningFWDCooke56 min
Apr 14, 9:23 PM CDTSevere Thunderstorm WarningFWDCooke, Denton, Grayson, Wise52 min
Apr 14, 9:30 PM CDTWind AdvisoryFWDAnderson, Bell, Bosque, Collin, Comanche, Cooke and 40 more23 hr
Apr 14, 9:51 PM CDTSevere Thunderstorm WarningFWDParker, Tarrant54 min
Apr 14, 10:13 PM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Denton, Fannin, Grayson62 min
Apr 14, 10:31 PM CDTTornado WarningFWDFannin, Lamar44 min
Apr 14, 10:57 PM CDTSpecial Weather StatementFWDJohnson33 min
Apr 14, 11:02 PM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Delta, Hopkins, Hunt, Kaufman and 2 more58 min
Apr 14, 11:08 PM CDTSevere Thunderstorm WarningFWDEllis, Hill67 min
Apr 14, 11:44 PM CDTSevere Thunderstorm WarningFWDEllis, Hill, Limestone, McLennan, Navarro61 min
Apr 15, 12:37 AM CDTSpecial Weather StatementFWDBell23 min
Apr 15, 1:07 AM CDTSpecial Weather StatementFWDAnderson23 min
Apr 15, 1:30 AM CDTSpecial Weather StatementFWDAnderson30 min
Apr 15, 12:35 PM CDTSpecial Weather StatementFWDJack, Montague, Palo Pinto, Parker, Stephens, Wise and 1 more85 min
Apr 15, 1:56 PM CDTSpecial Weather StatementFWDEastland, Jack, Montague, Palo Pinto, Parker, Stephens and 2 more64 min
Apr 15, 3:04 PM CDTSpecial Weather StatementFWDComanche, Eastland, Jack, Montague, Palo Pinto, Parker and 3 more56 min
Apr 15, 3:58 PM CDTSpecial Weather StatementFWDComanche, Eastland, Jack, Montague, Palo Pinto, Parker and 3 more62 min
Apr 15, 4:56 PM CDTSpecial Weather StatementFWDComanche, Eastland, Jack, Montague, Palo Pinto, Parker and 3 more64 min
Apr 15, 6:02 PM CDTSpecial Weather StatementFWDEastland, Jack, Montague, Palo Pinto, Parker, Stephens and 2 more59 min

Nearby

Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.